MAUDE Adverse Event Report: COVIDIEN 250E NDL 22 X 3/4 A; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN 250E NDL 22 X 3/4 A; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881250248
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
Customer reports: when twisting off the plastic top, the needle separates from the hub and falls off.
 
Additional Manufacturer Narrative
Per additional follow-up received from the customer on 10/07/2020, this complaint is a duplicate of report number 1017768-2020-00840.Report number 1017768-2020-00839 should not have been generated and no additional reports will be submitted.

Brand Name
250E NDL 22 X 3/4 A
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key10437146
Report Number1017768-2020-00839
Device Sequence Number2943066
Product Code FMI
UDI-Device Identifier20884521006222
UDI-Public20884521006222
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881250248
Device Catalogue Number8881250248
Device Lot Number011144
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer08/11/2020
Initial Report FDA Received Date08/21/2020
Supplement Report FDA Received Date10/07/2020
Patient Sequence Number1